General [M]ayhem

Go Back   General [M]ayhem > Real Time Sub-Forums > Bone Closet
Register Members List Mark Forums Read [M]erchandise Calendar

Reply
 
Thread Tools
matt00926
baaaaaa
 
matt00926's Avatar
 
Can taking too much aspirin cause this?

I took about 4-5 aspirin throughout the day yesterday. For immediate relief, albeit stupidly, I chewed them instead of swallowing them . Today I wake up and I feel like complete hell.

My stomach hurts like hell and I fought with the toilet quite a few times. Almost every time liquid was coming out of my rectum, and the last two times bright red blood (separate from any matter) was in the toilet when finished. I'm going to see a doctor tomorrow but I'm just wondering if aspirin could have caused this? I've been drinking liquids like a fish today in the hopes that it will make me feel somewhat better.
__________________
cd09d75f80807fd8baa143b39fa895eb [pornmay.com]
Old 02-27-2008, 07:15 PM matt00926 is offline  
Reply With Quote
#1  

Advertisement [Remove Advertisement]

Dracul
 
i wouldn't think it would.. normally when i have a headache i always take 4 -6 to get it to go away faster and nothin has ever happened...
Old 02-27-2008, 07:17 PM Dracul is offline  
Reply With Quote
#2  

Abarai
I want to suck vinnies cock but all I got was this title
 
Quote:
Originally Posted by matt00926 View Post
I took about 4-5 aspirin throughout the day yesterday. For immediate relief, albeit stupidly, I chewed them instead of swallowing them . Today I wake up and I feel like complete hell.

My stomach hurts like hell and I fought with the toilet quite a few times. Almost every time liquid was coming out of my rectum, and the last two times bright red blood (separate from any matter) was in the toilet when finished. I'm going to see a doctor tomorrow but I'm just wondering if aspirin could have caused this? I've been drinking liquids like a fish today in the hopes that it will make me feel somewhat better.

That wasn't smart, dude. I think aspirin could have helped cause this, but it might not be the only thing. Medical attention is definitely needed, bloody stool is never a good thing.
Old 02-27-2008, 07:20 PM Abarai is offline  
Reply With Quote
#3  

red|dragon
 
whatever was in you, was in you before you took the aspirin.

sounds like some kind of virus or food poisoning

when i had it i hugged the toilet and slept on the bathroom floor for like 2 days. couldn't eat anything and couldn't shit out anything.
Old 02-27-2008, 07:21 PM red|dragon is offline  
Reply With Quote
#4  

Pokeman Master
Gren
 
Pokeman Master's Avatar
 
taking too much aspirin (or other anti-inflammatories) can definitely contribute to that effect. what was the reason for taking them? had you drank any alcohol around that time?
Old 02-27-2008, 07:23 PM Pokeman Master is offline  
Reply With Quote
#5  

red|dragon
 
and yo9u guys might want to consider reading the directions on the aspirin box next time before you kill yourself, normally you take 2 every 4-6 hours.
Old 02-27-2008, 07:24 PM red|dragon is offline  
Reply With Quote
#6  

vinnie
OH MY GOD!!! I LOVE SUCKING COCK!!!!!
 
Personally, I would be seeking medical attention very shortly after I started shitting blood if at appeared to be internal.

Aspirin can most definitely cause your symptoms. 4-5 though? Probably not, although they could certainly excaberate an existing gastrointestinal condition. Why were you taking them in the first place?

Anyhow, I would be seeking medical attention well before tomorrow.
__________________
._--_|\.
/........\
\_.--._/
.......v.
Old 02-27-2008, 07:27 PM vinnie is offline  
Reply With Quote
#7  

matt00926
baaaaaa
 
matt00926's Avatar
 
Quote:
Originally Posted by Gren View Post
taking too much aspirin (or other anti-inflammatories) can definitely contribute to that effect. what was the reason for taking them? had you drank any alcohol around that time?

I had a headache. I didn't take multiple at once I only took one maybe even 4 hours.

edit: going to hospital will update with cause
__________________
cd09d75f80807fd8baa143b39fa895eb [pornmay.com]

Last edited by matt00926; 02-27-2008 at 07:53 PM..
Old 02-27-2008, 07:40 PM matt00926 is offline  
Reply With Quote
#8  

RiderOnTheStorm
Stapler makes me hard
 
RiderOnTheStorm's Avatar
 
Quote:
Originally Posted by vinnie View Post
Personally, I would be seeking medical attention very shortly after I started shitting blood if at appeared to be internal.

Aspirin can most definitely cause your symptoms. 4-5 though? Probably not, although they could certainly excaberate an existing gastrointestinal condition. Why were you taking them in the first place?

Anyhow, I would be seeking medical attention well before tomorrow.

qft
__________________
Aphrodite is my intarweb wifey <3
Adopted noob: senzafine. Be nice.
"Matt, make an RSS feed of this guy's posts."
-GavinZac
Old 02-28-2008, 02:11 AM RiderOnTheStorm is offline  
Reply With Quote
#9  

dovvie
 
Yes, taking so much aspirin is the likely cause.
Aspirin is by far the anti-inflamatory drug with the most gastro-intestinal side effects.
You can easily die from too much aspirin.
Old 02-28-2008, 02:47 AM dovvie is offline  
Reply With Quote
#10  

Topsirloin
I'm a closed minded ass with a fuck up for a brother. I should kill myself.
 
Arjuna feel free to correct me but even if he took all 5 aspirin at once, which he didn't, I really doubt it would do this kind of damage. Those recommended dosages are just for safety.
Every bottle of aspirin says take 2 every 4 hours, but some bottles are 100mg, some are 200mg 300mg 400mg 500mg etc.

Goood thing he's heading to the hospital tho
__________________
I has a signatures
Old 02-28-2008, 05:51 AM Topsirloin is offline  
Reply With Quote
#11  

Foolioq
 
Foolioq's Avatar
 
He didn't take it all at once, he took one every 4 hours. I don't think chewing an aspirin would be bad for the stomach, because it gets dissolved. It would be bad for the mouth, but did you eat them on an empty stomach? Also, I think its an infection that gives you the liquid shits but blood? Smart to see a doctor ASAP.
__________________
Cool like a Fool in a Swimming Pool
Hoolio's Bitch
[P]resident of the John [P]reston Fan Club
Old 02-28-2008, 06:32 AM Foolioq is offline  
Reply With Quote
#12  

SmashingPumpkins
 
you just tore up your insides bro.

if you turds are dark black and look like tar, or ash gray please contact a healthcare professional immediately.

the red blood is from the hemmeroids you just got from being a dumbass, have fun.
__________________
Does anyone still care about UID?
Old 02-28-2008, 06:51 AM SmashingPumpkins is offline  
Reply With Quote
#13  

Aseras
 
you have to take grams of aspirin to cause problems. about 10-20 in one shot depending on your weight. 5 won't hurt anyone UNLESS you have some other problem. Why did you take the aspirin in the first place?

bright blood however is a serious problem. that means it's fresh and the problem in near the bowel or rectum and not higher in the digestive tract where it' be dark or black.
Old 02-28-2008, 10:52 AM Aseras is offline  
Reply With Quote
#14  

Pokeman Master
Gren
 
Pokeman Master's Avatar
 
Quote:
Originally Posted by Aseras View Post
you have to take grams of aspirin to cause problems. about 10-20 in one shot depending on your weight. 5 won't hurt anyone UNLESS you have some other problem. Why did you take the aspirin in the first place?

bright blood however is a serious problem. that means it's fresh and the problem in near the bowel or rectum and not higher in the digestive tract where it' be dark or black.

bright red blood is usually LESS serious, as it is most likely a hemhorroid or something as simple as a tear near the sphincter. dark or clotted blood would indicate internal bleeding and more serious conditions
Old 02-28-2008, 11:12 AM Pokeman Master is offline  
Reply With Quote
#15  

Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump



All times are GMT -7. The time now is 04:17 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.